# SDR SIMA20150725001

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 26,786 hours, 22,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING AFT EMER EXIT LIGHT INOPERATIVE.  RE-SEATED LAMP IN FIXTURE IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
